You Won't Believe This Side Effect!!!

Discussion in 'Fibromyalgia Main Forum' started by Bailey-smom, Sep 15, 2005.

  1. Bailey-smom

    Bailey-smom New Member

    I am the kind of person that drinks diet dew all day - only a couple bottles - but all day.

    The doctor put me on Cymbalta and I can not stand pop or anything that has fizz. It hurts my mouth and tastes like *&!#. A couple days ago it started to taste a bit funny and a bit funnier yesterday but today I can not even take a drink.

    Who would have known that the only way to get me off pop would be to give me an antidepressant that helps my pain? My doctor told me today that 1/2 our town will want it next month! hee hee

    Hope you have a great day!

    Kelly
  2. rileyearl

    rileyearl New Member

    That is weird! I haven't been drinking pop lately and didn't really think about it, but maybe that's why I'm reaching for juice a lot more. I'm taking 120mg of Cymbalta a day. I think it might be too much because my hands shake sometimes. Tremors are a possible side effect of the Cymbalta.

    Have you noticed that it helps your pain? I'm still undecided and I've been taking it for almost a year. I can't imagine much more pain than I've had for the past 3 months.

    Take care!

    Francie
  3. Bailey-smom

    Bailey-smom New Member

    I am usually not a juice drinker but I made some orange, pineapple, banana and it tastes so good right now. As far as the pain - I have only been taking it about a week but I do feel like it is helping the burning. My dr told me that my hands may start to shake & if that happens to drink alot of water & it should go away. So far so good for me but it may help you.

    Have a great day!
    Kelly
  4. Rosiebud

    Rosiebud New Member

    I only have two coffees in morning and bottled water the rest of the day.

    Thats strange this happened but it's a good thing too.

    Rosie
  5. orachel

    orachel New Member

    Carbonated schtuff to see if that tasts bad, too?
    Sheesh! Maybe I should ask about Cymbalta, as I need something added to my pain treatment, and I have a VICIOUS diet coke habit! I really need to start drinking water, period.

    Have a good one,
    Rachel
  6. Bailey-smom

    Bailey-smom New Member

    It does it with D Coke too! Too Funny!

    Kelly